In this paper we deal with the existence of at least three classical solutions for the following ordinary Dirichlet problem: u'' + \lambda h(u')f(t, u) = 0, u(0) =u(1) = 0. Our main tool is a recent three critical points theorem of B. Ricceri ([10]).

Livrea, R. (2002). Existence of three solutions for a quasilinear two point boundary value problem. ARCHIV DER MATHEMATIK, 79(4), 288-298 [10.1007/s00013-002-8315-0].

Existence of three solutions for a quasilinear two point boundary value problem

Livrea, R.
2002

Abstract

In this paper we deal with the existence of at least three classical solutions for the following ordinary Dirichlet problem: u'' + \lambda h(u')f(t, u) = 0, u(0) =u(1) = 0. Our main tool is a recent three critical points theorem of B. Ricceri ([10]).
Livrea, R. (2002). Existence of three solutions for a quasilinear two point boundary value problem. ARCHIV DER MATHEMATIK, 79(4), 288-298 [10.1007/s00013-002-8315-0].
File in questo prodotto:
File Dimensione Formato  
Existence3solutions.pdf

Solo gestori archvio

Descrizione: Articolo principale
Dimensione 228.08 kB
Formato Adobe PDF
228.08 kB Adobe PDF   Visualizza/Apri   Richiedi una copia

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/10447/258441
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 41
  • ???jsp.display-item.citation.isi??? 37
social impact